# SDR HDS0315051

- Difficulty date: March 16, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N521RC
- Make and model: Agusta A119
- Aircraft serial: 14019
- Engine: Pwa PT6*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Part number: 109037301
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS TO REPORT CRACKS IN THE FRAMES ON THE VERTICAL FIN, IN THE AREAS AT WL 2145.0 AND 2520.0.  THESE CRACKS ARE OCCURRING APPROXIMATELY BETWEEN FS 9350.0 TO 9850.0.    (SW19200508005) (K)
